# SDR 99ZZZX4093

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5402T
- Make and model: Skrsky S76
- Aircraft serial: 760140
- System (JASC): 2200 · Auto Flight System
- Part: Potentiometer
- Part number: 8241631
- Condition: Failed
- Location: Afcs
- Part time: 4,579 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FEEDBACK POTENTIOMETER HAD PREMATURE FAILURE, SUBMITTER STATED SHOULD LAST UNTIL OVERHAUL TIME OF 3,000 HOURS.  CAUSES ACTUATOR TO KICK IN-FLIGHT.  COMP P/N 76900-01802-106.
